RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1427–1436 (Mi de7572)  

Partial Differential Equations

Integral equations with a positive-definite bounded selfadjoint operator for boundary value problems in plane elasticity

V. I. Tarakanov

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (1245 kB)

English version:
Differential Equations, 1991, 27:8, 1022–1030

Bibliographic databases:
UDC: 517.95
Received: 06.04.1990

Citation: V. I. Tarakanov, “Integral equations with a positive-definite bounded selfadjoint operator for boundary value problems in plane elasticity”, Differ. Uravn., 27:8 (1991), 1427–1436; Differ. Equ., 27:8 (1991), 1022–1030

Citation in format AMSBIB
\Bibitem{Tar91}
\by V.~I.~Tarakanov
\paper Integral equations with a positive-definite bounded selfadjoint operator for boundary value problems in plane elasticity
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1427--1436
\mathnet{http://mi.mathnet.ru/de7572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138072}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 1022--1030


Linking options:
  • http://mi.mathnet.ru/eng/de7572
  • http://mi.mathnet.ru/eng/de/v27/i8/p1427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020